# SDR U2RA202306280034

- Difficulty date: June 6, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 51,009 hours, 9,922 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Psu
- Component part number: 53C2205A0460006
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSU DOOR ON POS 20 HK DID NOT OPEN ON O2 OPS CHECK.  DOOR ADJUSTED IAW AMM 35-21-00, OPS TEST GOOD.
